MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Tria? Firm; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Tria? Firm; stent, ureteral
Model Number M0061902120
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preparation prior to procedure, the physician opened a tria stent and he observed the device was kinked.The procedure was rescheduled and there were no patient complications reported.
 
Additional Manufacturer Narrative
Imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable investigation results of aborted/cancelled procedure.Block h11: the tria ureteral stent was returned with opened box and positioner for analysis.During the inspection, it was found the stent bladder coil kinked into two sections., which confirms the reported event of stent kinked.Since the investigation findings did not lead to a clear conclusion about the cause of the failures, all compiled information on this investigation determines that this complaint is assigned an investigation conclusion code of "cause not established".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable investigation results of aborted/cancelled procedure.Block h11: the tria ureteral stent was not returned for analysis.However, the customer provided a photo of the device.It showed part of a tria ureteral stent that had the bladder coil kinked in two sections which confirms the reported event of stent kinked.The most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without a proper evaluation of the device, it remains unknown the most probable causes that could have contributed to the event.A conclusion code of cause not established since the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.

Brand Name
Tria? Firm
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22401118
Report Number2124215-2025-44362
Device Sequence Number8294237
Product Code FAD
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902120
Device Catalogue NumberM0061902120
Device Lot Number0035256090
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/15/2025
09/29/2025
07/03/2026
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/07/2025
10/24/2025
07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown